# SDR DXTA200702665

- Difficulty date: December 9, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 11,165 hours, 9,063 cycles
- Engine: Pwa JT15D5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF CABIN CONTROLLER FAILED TO MAINTAIN CABIN PRESSURIZATION.  TROUBLESHOT TO VENT BLOCKAGE ON CONTROLLER. CLEARED BLOCKAGE AND PERFORMED OPS CHECK. OPS CHECK GOOD. IAW CE 560 MM CH 21-31-00.
